# SDR HEEA955998

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107800
- Condition: Shorted
- Location: Vhf Nav
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J6341 FRONT CONNECTOR NEEDS TO BE REPLACED DUE TO SHORT CAUSING BLUE MARKER LIGHT TO STAY LIT AND GLIDESCOPE INTERMITTENTLY INOPERATIVE.
